# SDR FDEA202207061690

- Difficulty date: July 6, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 90,273 hours, 21,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Warning Light
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, EMER LT BATT 1 ALERT DISPLAYED   PERFORMED EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST, TESTS PASSED. ALL   INDICATIONS NORMAL
